# SDR CALA0001215

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN TAIL COMPARTMENT FORWARD SIDE OF STA 1485 WEB LT SIDE SKIN.  REMOVED WEB IAW SRM 51-30-2 AND STOP DRILLED CRACK IAW SRM 55-01, FIGURE 2.  A NEW DOUBLER WAS INSTALLED IAW SRM 55-01, FIGURE 4, 51-10-4, 51-10-3, AND 51-30.
